On the invariant analytic theory of differentiable mappings
Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Trudy Geometricheskogo Seminara, Tome 6 (1974), pp. 37-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTG_1974_6_a3,
author = {G. F. Laptev},
title = {On the invariant analytic theory of differentiable mappings},
journal = {Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara},
pages = {37--42},
year = {1974},
volume = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTG_1974_6_a3/}
}
G. F. Laptev. On the invariant analytic theory of differentiable mappings. Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Trudy Geometricheskogo Seminara, Tome 6 (1974), pp. 37-42. http://geodesic.mathdoc.fr/item/INTG_1974_6_a3/